CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2019/04/02
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
On a micro-macro model for polymeric fluids near equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2007, 卷号: 60, 期号: 6, 页码: 838-866
Authors:  Lin, Fang-Hua;  Liu, Chun;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On hydrodynamics of viscoelastic fluids 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2005, 卷号: 58, 期号: 11, 页码: 1437-1471
Authors:  Lin, FH;  Liu, C;  Zhang, P
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:32/10  |  Submit date:2018/07/30
On the hydrodynamic limit of Ginzburg-Landau wave vortices 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2002, 卷号: 55, 期号: 7, 页码: 831-856
Authors:  Lin, FH;  Zhang, P
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The limit from the Schrodinger-Poisson to the Vlasov-Poisson equations with general data in one dimension 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2002, 卷号: 55, 期号: 5, 页码: 582-632
Authors:  Zhang, P;  Zheng, YX;  Mauser, NJ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Nontrivial solutions for resonant noncooperative elliptic systems 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2000, 卷号: 53, 期号: 11, 页码: 1335-1349
Authors:  Guo, YX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On the weak solutions to a shallow water equation 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2000, 卷号: 53, 期号: 11, 页码: 1411-1433
Authors:  Xin, ZP;  Zhang, P
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30